# SDR I5HA0358004

- Difficulty date: September 4, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N581PA
- Make and model: Cvac 580
- Aircraft serial: 29
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 232N90
- Condition: Malfunctioned
- Location: Rt Eng Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, RT OIL TEMP ROSE TO APPROX 95 DEGREES CENT.  ABLE TO CONTROL TEMP MANUALLY AT 85 DEGREES. OIL TEMP REMAINED IN 80 TO 85 RANGE UNTIL DESCENT.  DURING DESCENT, OIL TEMP BEGAN CLIMBING & WAS NOT CONTROLLABLE IN MANUAL OR AUTOMATIC MODE.  AT 95 DEGREES & CLIMBING, ELECTED A PRECAUTIONARY ENG SHUTDOWN.  OIL PRESS NORMAL DURING HIGH OIL TEMP CONDITIONS.  ENG RESTARTED ON GRND FOR TROUBLESHOOTING.  ENG OIL TEMP STARTED CLIMING & WAS NOT CONTROLLABLE IN MANUAL OR AUTOMATIC MODES EVEN THOUGH OIL COOLER DOOR & INDUCER VALVE OPERATING NORMALLY.  NO CHANGE IN OIL PRESSURE.  R & R OIL TEMP SENSOR, ASSOCIATED CONNECTOR & OIL COOLER.  GROUND RUN SUCCESSFUL & AIRCRAFT RETURNED TO SERVICE.  (M)
